# SDR SIMA20220803008

- Difficulty date: August 3, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N241NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000595
- Aircraft time: 14,966 hours, 9,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17086082005
- Condition: Corroded
- Location: Fr 84-85
- Component: Seat Track, Fus
- Component part number: 17086082005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 RH FLOOR SEAT TRACK BETWEEN FR84-85 CORRODED (MAJOR REPAIR) (LEVEL 2 CORROSION) -C/A-INSTALLED REPAIR DOUBLER AND FILLER FOR RH FLOOR SEAT TRACK REPAIR BTW FR 84-85 IAW ERS EJ-53MR-4599
